Alert archive / Florida / River Flood Warnings in 2016
River Flood Warning 39, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Oct 2, 2016, 9:21 PM EDT for Hillsborough County, Florida. It took effect at Oct 2, 2016, 9:56 PM EDT. It was in force for 56 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2016, 9:21 PM EDT (01:21 UTC)
- In effect from
- Oct 2, 2016, 9:56 PM EDT
- Expired
- Oct 5, 2016, 5:55 AM EDT
- In force
- 56 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hillsborough County, FL
The radar
The Tampa radar (KTBW), 7 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Manatee River near Wimauma at US 301 (WIMF1). The gauge peaked at 11.71 ft at Oct 3, 2016, 12:00 PM EDT.
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 14.5 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02300500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
507
WGUS42 KTBW 030121
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
921 PM EDT SUN OCT 2 2016
...The National Weather Service in Tampa Fl has issued a Flood
Warning for the following river...
Little Manatee River At Wimauma
.Several days of heavy rain have brought the Little Manatee River
at Wimauma up to near flood stage. The river is expected to
briefly reach flood stage Monday morning, before subsiding again.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You
can follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-031421-
/O.NEW.KTBW.FL.W.0039.161003T0156Z-161004T0742Z/
/WIMF1.1.ER.161003T0156Z.161003T1200Z.161004T0142Z.NO/
921 PM EDT SUN OCT 2 2016
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Little Manatee River At Wimauma
* From this evening until late Monday night.
* At 9 PM Sunday the stage was...10.9 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by tonight and
continue to rise to near 12.2 feet by Monday morning. The river
is expected to fall below flood stage by Monday late evening.
* Impact...at 13.0 feet...The canoe rental area floods.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This crest compares to a previous crest of 12.2
feet on Oct 1 2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Little Manatee
Wimauma 11.0 10.9 Sun 09 PM 12.2 10.2 8.4 7.3 5.8
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$4 follow-up statements
272
WGUS82 KTBW 031413
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1013 AM EDT MON OCT 3 2016
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Little Manatee River At Wimauma
.Minor flooding continues on the Alafia River At Lithia and the Little
Manatee River At Wimauma due to locally heavy rainfall over the weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-041413-
/O.EXT.KTBW.FL.W.0040.000000T0000Z-161007T0600Z/
/LITF1.1.ER.161003T0222Z.161004T0000Z.161007T0000Z.NO/
1013 AM EDT MON OCT 3 2016
...Flood Warning extended until late Thursday night...
The Flood Warning continues for
The Alafia River At Lithia
* Until late Thursday night.
* At 09 AM Monday the stage was 15.2 feet.
* Flood stage is 13.0 feet.
* The river will continue rising to near 15.8 feet by this evening. The river is
expected to fall below flood stage Thursday evening.
* Impact...at 15.0 feet...Additional residences downstream of State Road 640
bridge begin flooding.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way downstream of State
Road 640 are completely covered by water. One home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and Squirrel Run
Way downstream of State Road 640.
* Flood history...This crest compares to a previous crest of 15.9 feet on Jul 9
1939.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Alafia
Lithia 13.0 15.2 Mon 09 AM 15.8 15.2 13.7 12.1 10.8
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC057-041413-
/O.EXT.KTBW.FL.W.0039.000000T0000Z-161005T0000Z/
/WIMF1.1.ER.161003T0113Z.161003T1800Z.161004T1800Z.NO/
1013 AM EDT MON OCT 3 2016
...Flood Warning extended until Tuesday evening...
The Flood Warning continues for
The Little Manatee River At Wimauma
* Until Tuesday evening.
* At 09 AM Monday the stage was 11.7 feet.
* Flood stage is 11.0 feet.
* The river will continue rising to near 11.8 feet by this afternoon. The river
is expected to fall below flood stage tomorrow early afternoon.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This crest compares to a previous crest of 11.8 feet on Jun 10
2016.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Little Manatee
Wimauma 11.0 11.7 Mon 09 AM 11.4 9.4 7.2 5.9 5.2
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
DJN474
WGUS82 KTBW 040210
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1010 PM EDT MON OCT 3 2016
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Little Manatee River At Wimauma
.Minor flooding continues on a couple area rivers due to locally
heavy rainfall over the last few days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-041510-
/O.EXT.KTBW.FL.W.0040.000000T0000Z-161007T1200Z/
/LITF1.1.ER.161003T0222Z.161003T2145Z.161007T0600Z.NO/
1010 PM EDT MON OCT 3 2016
...Flood Warning extended until Friday morning...
The Flood Warning continues for
The Alafia River At Lithia
* Until Friday morning.
* At 9 PM Monday the stage was 15.7 feet.
* Flood stage is 13.0 feet.
* Impact...at 15.0 feet...Additional residences downstream of
State Road 640 bridge begin flooding.
* Flood history...This crest compares to a previous crest of 15.7
feet on Aug 4 1945.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Alafia
Lithia 13.0 15.7 Mon 09 PM 15.5 14.9 13.7 12.7 11.5
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC057-041510-
/O.EXT.KTBW.FL.W.0039.000000T0000Z-161004T2230Z/
/WIMF1.1.ER.161003T0113Z.161003T1630Z.161004T1630Z.NO/
1010 PM EDT MON OCT 3 2016
...Flood Warning extended until Tuesday evening...
The Flood Warning continues for
The Little Manatee River At Wimauma
* Until Tuesday evening.
* At 09 PM Monday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by Tuesday
early afternoon.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This crest compares to a previous crest of 11.6
feet on Jul 25 1975.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Little Manatee
Wimauma 11.0 11.6 Mon 09 PM 11.3 9.5 7.4 6.0 5.2
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$286
WGUS82 KTBW 041418
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1018 AM EDT TUE OCT 4 2016
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Lithia
Little Manatee River At Wimauma
Manatee River Near Myakka Head
Myakka River At Myakka River State Park
Horse Creek Near Arcadia
.Heavy rainfall across West and Southwest Florida over the last few days
continues to cause flooding issues along many rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-051418-
/O.EXT.KTBW.FL.W.0040.000000T0000Z-161006T2000Z/
/LITF1.1.ER.161003T0222Z.161003T2145Z.161006T1400Z.NO/
1018 AM EDT TUE OCT 4 2016
...Flood Warning extended until Thursday afternoon...
The Flood Warning continues for
The Alafia River At Lithia
* Until Thursday afternoon.
* At 09 AM Tuesday the stage was 15.1 feet.
* Flood stage is 13.0 feet.
* The river is expected to fall below flood stage by late Thursday morning.
* Impact...at 15.0 feet...Additional residences downstream of State Road 640
bridge begin flooding.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way downstream of State
Road 640 are completely covered by water. One home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and Squirrel Run
Way downstream of State Road 640.
* Flood history...This crest compares to a previous crest of 15.4 feet on Aug 20
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Alafia
Lithia 13.0 15.1 Tue 09 AM 14.1 13.1 11.7 10.3 9.0
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC057-050224-
/O.EXT.KTBW.FL.W.0039.000000T0000Z-161005T0224Z/
/WIMF1.1.ER.161003T0113Z.161003T1630Z.161004T2024Z.NO/
1018 AM EDT TUE OCT 4 2016
...Flood Warning extended until this evening...
The Flood Warning continues for
The Little Manatee River At Wimauma
* Until this evening.
* At 09 AM Tuesday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by late this afternoon.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This crest compares to a previous crest of 11.3 feet on Jul 27
1954.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Little Manatee
Wimauma 11.0 11.3 Tue 09 AM 9.9 7.9 6.3 5.4 4.9
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC081-051418-
/O.EXT.KTBW.FL.W.0041.000000T0000Z-161006T0200Z/
/MKHF1.1.ER.161004T0630Z.161004T1800Z.161005T2000Z.NO/
1018 AM EDT TUE OCT 4 2016
...Flood Warning extended until Wednesday evening...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Wednesday evening.
* At 09 AM Tuesday the stage was 12.7 feet.
* Flood stage is 11.0 feet.
* The river will continue rising to near 12.8 feet by this afternoon. The river
is expected to fall below flood stage tomorrow afternoon.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood.
Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 12.6 feet on Jul 18
1975.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Manatee
Myakka Head 11.0 12.7 Tue 09 AM 11.8 9.4 7.6 6.3 5.6
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC115-051418-
/O.EXT.KTBW.FL.W.0042.161005T0600Z-161009T0000Z/
/MKCF1.1.ER.161005T0600Z.161006T0600Z.161008T1800Z.NO/
1018 AM EDT TUE OCT 4 2016
...Flood Warning extended until Saturday evening...
The Flood Warning continues for
The Myakka River At Myakka River State Park
* From after midnight tomorrow through Saturday evening.
* At 09 AM Tuesday the stage was 6.3 feet.
* Flood stage is 7.0 feet.
* The river is forecast to rise above flood stage by after midnight tomorrow and
continue to rise to near 7.5 feet by early Thursday morning. The river is
expected to fall below flood stage by Saturday early afternoon.
* Impact...at 7.0 feet...Trails, picnic areas, and parking lots at Myakka State
Park flood.
* Flood history...This crest compares to a previous crest of 7.5 feet on Sep 15
1943.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Myakka
Myakka Rive 7.0 6.3 Tue 09 AM 7.2 7.5 7.5 7.1 6.6
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-051418-
/O.EXT.KTBW.FL.W.0043.000000T0000Z-161008T1200Z/
/ARHF1.1.ER.161004T1207Z.161005T1200Z.161008T0600Z.NO/
1018 AM EDT TUE OCT 4 2016
...Flood Warning extended until Saturday morning...
The Flood Warning continues for
The Horse Creek Near Arcadia
* Until Saturday morning.
* At 09 AM Tuesday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.7 feet by tomorrow morning. The
river is expected to fall below flood stage early Saturday morning.
* Impact...at 12.0 feet...The access road to Hidden Acres is impassable.
* Impact...at 11.0 feet...Secondary roads in hidden acres and royal palm begin
to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This crest compares to a previous crest of 12.8 feet on Aug 30
1981.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Horse Creek
Arcadia 12.0 12.1 Tue 09 AM 12.7 12.7 12.4 11.9 11.2
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$
DJN754
WGUS82 KTBW 050124
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
924 PM EDT TUE OCT 4 2016
...The Flood Warning has been extended for the following
rivers in Florida...
Little Manatee River At Wimauma
Manatee River Near Myakka Head
Horse Creek Near Arcadia
...The Flood Warning continues for the following rivers in
Florida...
Alafia River At Lithia
Myakka River At Myakka River State Park
.Heavy rainfall across West and Southwest Florida over the last
few days continues to cause flooding issues along many rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The
latest forecasts can also be found on weather.gov/tampabay. You can
follow NWSTampaBay on Twitter and like us on Facebook.
&&
FLC057-051424-
/O.CON.KTBW.FL.W.0040.000000T0000Z-161006T2000Z/
/LITF1.1.ER.161003T0222Z.161003T2145Z.161006T1400Z.NO/
924 PM EDT TUE OCT 4 2016
The Flood Warning continues for
The Alafia River At Lithia
* Until Thursday afternoon.
* At 9 PM Tuesday the stage was 14.3 feet.
* Flood stage is 13.0 feet.
* Impact...at 15.0 feet...Additional residences downstream of
State Road 640 bridge begin flooding.
* Flood history...This crest compares to a previous crest of 14.3
feet on Sep 10 1957.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Alafia
Lithia 13.0 14.3 Tue 09 PM 14.1 13.1 11.7 10.2 8.9
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC057-050955-
/O.EXT.KTBW.FL.W.0039.000000T0000Z-161005T0955Z/
/WIMF1.1.ER.161003T0113Z.161003T1630Z.161005T0355Z.NO/
924 PM EDT TUE OCT 4 2016
...Flood Warning extended until late tonight...
The Flood Warning continues for
The Little Manatee River At Wimauma
* Until late tonight.
* At 9 PM Tuesday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by tonight.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This crest compares to a previous crest of 11.1
feet on Aug 4 1955.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Little Manatee
Wimauma 11.0 11.1 Tue 09 PM 10.5 8.8 7.1 5.8 5.1
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC081-051424-
/O.EXT.KTBW.FL.W.0041.000000T0000Z-161005T1800Z/
/MKHF1.1.ER.161004T0630Z.161004T1615Z.161005T1200Z.NO/
924 PM EDT TUE OCT 4 2016
...Flood Warning extended until Wednesday afternoon...
The Flood Warning continues for
The Manatee River Near Myakka Head
* Until Wednesday afternoon.
* At 8 PM Tuesday the stage was 12.1 feet.
* Flood stage is 11.0 feet.
* The river is expected to fall below flood stage by tomorrow
morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile
downstream flood. Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 12.1
feet on Sep 24 1979.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Manatee
Myakka Head 11.0 12.1 Tue 08 PM 11.0 9.0 7.4 6.2 5.5
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC115-051424-
/O.CON.KTBW.FL.W.0042.161005T0600Z-161009T0000Z/
/MKCF1.1.ER.161005T0600Z.161006T0600Z.161008T1800Z.NO/
924 PM EDT TUE OCT 4 2016
The Flood Warning continues for
The Myakka River At Myakka River State Park
* From after midnight tomorrow through Saturday evening.
* At 8 PM Tuesday the stage was 6.6 feet.
* Flood stage is 7.0 feet.
* The river is forecast to rise above flood stage by after
midnight tomorrow and continue to rise to near 7.6 feet by early
Thursday morning. The river is expected to fall below flood stage
by Saturday early afternoon.
* Impact...at 8.0 feet...The main road at Myakka State Park
floods.
* Flood history...This crest compares to a previous crest of 7.6
feet on Sep 1 1939.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Myakka
Myakka Rive 7.0 6.6 Tue 08 PM 7.1 7.6 7.6 7.2 6.7
&&
LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226
$$
FLC027-051424-
/O.EXT.KTBW.FL.W.0043.000000T0000Z-161008T0600Z/
/ARHF1.1.ER.161004T1207Z.161006T0000Z.161008T0000Z.NO/
924 PM EDT TUE OCT 4 2016
...Flood Warning extended until late Friday night...
The Flood Warning continues for
The Horse Creek Near Arcadia
* Until late Friday night.
* At 8 PM Tuesday the stage was 12.5 feet.
* Flood stage is 12.0 feet.
* The river will continue rising to near 12.7 feet by tomorrow
evening. The river is expected to fall below flood stage Friday
evening.
* Impact...at 12.0 feet...The access road to Hidden Acres is
impassable.
* Flood history...This crest compares to a previous crest of 12.7
feet on Aug 8 2002.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Wed Thu Fri Sat Sun
Horse Creek
Arcadia 12.0 12.5 Tue 08 PM 12.6 12.6 12.3 11.7 11.0
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Oct 2, 7:45 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Oct 2, 7:45 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
745 PM EDT SUN OCT 2 2016
.AVIATION UPDATE...
MVFR/IFR cigs and vsbys will be possible TPA PIE AND SRQ for the
next 1-2 hours between 20-01Z as an area of SHRA/TSRA moves across
the region. The SHRA/TSRA will shift west over the Gulf waters after
01Z tonight with prevailing VFR returning overnight into Monday
morning with northeast to east winds around 5 knots.
.SHORT TERM (Tonight - Monday)...
An increasingly moist and unstable air mass will lead to shower
and thunderstorm development over the forecast area the remainder
of the afternoon with the highest pops and best coverage of storms
setting up along and to the west of the I-75 corridor during the
late afternoon and early evening hours as the east and west coast
sea breeze boundaries collide. Similar to yesterday the convection
will end or move west into the adjacent Gulf waters by mid evening
with mainly dry conditions expected overnight under partly cloudy
skies. Some patchy shallow ground fog may develop during the pre-
dawn hours on Monday morning, especially in areas which receive
rainfall during the afternoon, but overall coverage should remain
too low to include a mention of in the zones.
On Monday a weakening upper level low will meander east across New
England during the day while an upper level trough moves into the
deep south and Gulf of Mexico. At the surface weak high pressure to
the north and Hurricane Matthew well to the southeast will maintain
a northeast to east wind flow over the forecast area. Ample moisture
within this flow combined with daytime heating and the sea breeze
circulations will support scattered to numerous showers and storms
across the forecast area during the afternoon and early evening
hours.
Temperatures tonight and Monday will continue to run above normal
with lows tonight in the lower to mid 70s, with daytime highs on
Monday again climbing into the upper 80s prior to the onset of the
convection.
.LONG TERM (Monday Night - Sunday)...
The upper low that has been over the Great Lakes region has opened
up into a trough and will be located over New England. As a
result, the subtropical high pressure near Bermuda has weakened
slightly and moved eastward. As this ridge moves east and the
trough farther north exits into the western Atlantic, this will
allow for Hurricane Matthew to begin moving in a more northward
direction early in the week. On the surface, interaction between
high pressure to the north and Hurricane Matthew will keep an east
northeast wind flow across the Florida peninsula through the week.
Models are in fair agreement through Thursday with the location
and movement of Hurricane Matthew moving it across Cuba and then
through the Bahamas. The uncertainty in the forecast will increase
by Thursday through the end of next week due to the differences
in the storm track by the different models. GFS speeds up the
storm taking it just off the Outer Banks of North Carolina
Saturday morning while the ECMWF solution is much slower keeping
it north of the Bahamas and then tracking toward the Outer Banks
by Sunday afternoon.
The official NHC track has the storm moving across Cuba and
through the Bahamas and staying well east of Florida. So, if
this track holds true, western Florida would be on the drier side
of the storm and the effects will be very minimal with only gusty
winds and building seas over the coastal waters. But, take note
that we are still 3-4 days out and conditions could change and we
will be closely monitoring this over the coming days.
&&
.AVIATION...
Brief MVFR/IFR cigs and vsbys will be possible at all of the
terminals between 20-01Z as scattered SHRA/TSRA develop across the
region and have included brief Tempo groups in the Tafs to cover
this. Outside of the convection VFR will prevail. East to
southeast winds in the 6 to 8 knot range will prevail except
becoming west to northwest at KTPA, KPIE, and KSRQ terminals after
19Z as the west coast sea breeze develops with higher gusts
possible in the vicinity of TSRA. The SHRA/TSRA will end or shift
west into the Gulf waters after 01Z tonight with prevailing VFR
returning overnight into Monday morning with northeast to east
winds around 5 knots.
&&
.MARINE...
Surface high pressure to the north and lower pressure associated
with hurricane Matthew well to the southeast will maintain a
northeast to easterly wind flow over the Gulf waters tonight
through Monday night with a weak onshore sea breeze component
developing along the coast during Monday afternoon.
By late Tuesday and continuing through Friday the pressure
gradient will tighten up significantly as Hurricane Matthew
lifts northward into the Bahamas. The tightening gradient will
support an increasing northeasterly wind flow along with building
seas over the Gulf waters with Small Craft conditions likely
developing on Wednesday and continuing through Friday with
hazardous boating conditions developing. All marine interests
should continue to monitor the progress of Hurricane Matthew
through the upcoming week. For additional information on Matthew
see the latest advisories being issued by the National Hurricane
Center in Miami.
&&
.FIRE WEATHER...
Humidity values will remain well above critical levels through the
upcoming week. 20 foot winds and transport winds will begin to
increase by late Tuesday as Hurricane Matthew lifts north toward the
Bahamas. These increasing winds will lead to high dispersion indices
developing over the forecast area Wednesday through Friday, otherwise
no other fire weather issues are expected at this time.
&&
.Preliminary Point Temps/PoPs...
TPA 75 85 74 88 / 40 50 30 50
FMY 75 87 74 89 / 20 50 30 40
GIF 73 86 73 87 / 30 60 20 50
SRQ 74 85 74 88 / 40 50 30 40
BKV 72 85 72 87 / 30 50 30 50
SPG 76 86 76 87 / 40 50 30 40
&&
.TBW Watches/Warnings/Advisories...
FL...Beach Hazards Statement through Monday evening for Coastal
Manatee-Coastal Sarasota.
Gulf waters...None.
&&
SHORT TERM/AVIATION/MARINE/FIRE WEATHER...57/McMichael
MID TERM/LONG TERM/DECISION SUPPORT...74/WynnHazardous weather outlook, Oct 2, 3:50 AM EDT, 17 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 350 AM EDT SUN OCT 2 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-239- 242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-873-876- 030800- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-COASTAL HILLSBOROUGH- COASTAL MANATEE-COASTAL SARASOTA-COASTAL CHARLOTTE-COASTAL LEE- INLAND LEVY-INLAND CITRUS-INLAND HERNANDO-INLAND PASCO- INLAND HILLSBOROUGH-INLAND MANATEE-INLAND SARASOTA-INLAND CHARLOTTE- INLAND LEE-TAMPA BAY WATERS-CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 350 AM EDT SUN OCT 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THUNDERSTORMS ARE EXPECTED. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...THUNDERSTORM IMPACT... THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. HURRICANE MATTHEW IS FORECAST TO HEAD NORTH INTO THE ATLANTIC EAST OF FLORIDA LATER ON WEDNESDAY. RESIDENTS AND VISITORS IN FLORIDA ARE ENCOURAGED TO MONITOR THE LATEST FORECAST FROM THE NATIONAL HURRICANE CENTER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 2, 6:37 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
637 PM EDT SUN OCT 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL BEE RIDGE 27.29N 82.48W
10/02/2016 E0.88 INCH SARASOTA FL PUBLIC
PUBLIC REPORT OF NICKEL SIZED HAIL FALLING NEAR
INTERSTATE 75 IN BEE RIDGE.
&&
FLEMINGSpecial weather statement, Oct 2, 6:39 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
639 PM EDT SUN OCT 2 2016
FLZ050-151-155-160-248-249-251-255-260-022315-
INLAND HERNANDO-PINELLAS-INLAND PASCO-COASTAL SARASOTA-COASTAL
MANATEE-INLAND HILLSBOROUGH-COASTAL HILLSBOROUGH-INLAND
SARASOTA-INLAND MANATEE-
639 PM EDT SUN OCT 2 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HILLSBOROUGH...WESTERN
SARASOTA...SOUTHEASTERN HERNANDO...CENTRAL PASCO...MANATEE AND
SOUTHEASTERN PINELLAS COUNTIES...
AT 637 PM EDT...A LINE OF STRONG THUNDERSTORMS WERE CLUSTERED NEAR
LAKEWOOD RANCH...OR 7 MILES NORTHEAST OF SARASOTA...MOVING NORTHWEST
AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TAMPA...SPRING HILL...NORTH PORT...SARASOTA...BRADENTON...
TEMPLE TERRACE...ZEPHYRHILLS...PALMETTO...BROOKSVILLE...DADE CITY...
LUTZ...SAINT PETERSBURG...BRANDON...DOWNTOWN SAINT PETERSBURG...
FISH HAWK...ST.
PETERSBURG...ANNA MARIA...ST. LEO...RIDGE WOOD HEIGHTS AND TAMPA
INTERNATIONAL AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2780 8267 2853 8253 2855 8217 2709 8218
2700 8247 2741 8274
TIME...MOT...LOC 2237Z 148DEG 39KT 2742 8249Special weather statement, Oct 2, 7:22 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL 722 PM EDT SUN OCT 2 2016 FLZ151-249-251-030000- INLAND HILLSBOROUGH-COASTAL HILLSBOROUGH-INLAND PASCO- 722 PM EDT SUN OCT 2 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HILLSBOROUGH AND SOUTHEASTERN PASCO COUNTIES... AT 722 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER UNIVERSITY...OR OVER TEMPLE TERRACE...MOVING NORTHWEST AT 10 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TAMPA...TEMPLE TERRACE...DADE CITY...LUTZ...BRANDON...ST. LEO... APOLLO BEACH...TAMPA INTERNATIONAL AIRPORT...EGYPT LAKE-LETO... UNIVERSITY...LAND O LAKES...GREATER NORTHDALE... PALM RIVER-CLAIR MEL...TOWN 'N' COUNTRY...MACDILL AIR FORCE BASE... CITRUS PARK...WESLEY CHAPEL SOUTH...EAST LAKE-ORIENT PARK... LAND O' LAKES AND PEBBLE CREEK. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2835 8219 2774 8236 2792 8263 2838 8256 TIME...MOT...LOC 2322Z 126DEG 46KT 2804 8242
Local storm report, Oct 2, 9:06 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
906 PM EDT SUN OCT 2 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND GST 7 NW PALMETTO 27.60N 82.65W
10/02/2016 M39 MPH GMZ830 FL MESONET
MESONET STATION 7 NW PALMETTO /XSKY/.
&&
NWS TAMPA BAY RUSKIN FL
IRIS SYSTEMThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 8:05 PM EDT | Areal Flood Advisory | TBW | Hillsborough | 85 min |
| Oct 3, 3:16 AM EDT | River Flood Warning | TBW | Hillsborough | 64 hr |
| Oct 3, 2:02 PM EDT | Special Weather Statement | TBW | Manatee | 28 min |
| Oct 3, 2:34 PM EDT | Special Marine Warning | TBW | 41 min | |
| Oct 3, 2:35 PM EDT | Special Weather Statement | TBW | Manatee | 55 min |
| Oct 3, 3:57 PM EDT | Special Weather Statement | TBW | Charlotte, Lee | 33 min |
| Oct 3, 5:02 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Sarasota | 58 min |
Nearby
River Flood Warnings in Florida, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.